A COSTA-HOFFMAN-MEEKS TYPE SURFACE IN H-2 X R

Cited 8 time in webofscience Cited 0 time in scopus
  • Hit : 28
  • Download : 0
We show the existence in the space H-2 x R of a family of embedded minimal surfaces of genus 1 <= k < +infinity and finite total extrinsic curvature with two catenoidal type ends and one middle planar end. The proof is based on a gluing procedure.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2011-01
Language
English
Article Type
Article
Keywords

MEAN-CURVATURE SURFACES; MINIMAL-SURFACES; INDEX; SPACE; ENDS

Citation

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.363, no.1, pp.1 - 36

ISSN
0002-9947
URI
http://hdl.handle.net/10203/255608
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 8 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0